* Prices may differ from that shownMore Offers
One thing that I get through rather alot of is paracetamol. I suffer with a lot of back and arm pain so they are something that I buy often. Usually I buy in cheap ones and wouldn't normally go for Anadin as I think they are rather pricey compared to what I normally buy however last week I got hit by a really nasty bug, got dehydrated, low blood pressure and not only was I vomiting etc I also had a headache that I just couldn't shift. I couldn't get out to get any shopping as I was so ill but I did need to go to the Doctors then into a chemist to collect a prescription afterwards and that's when I bought these and I felt it was worth paying more out as I really did need some results! The Packaging: The tablets come in blister packs and in a bright yellow box and on the front we are clearly told that they are Anadin and contain Aspirin & Caffeine and on my box I am told I have 32 tablets within it and then on the back of the box other information given includes being told what you can use them for, dosage advice is given, warnings, ingredients and contact details for the manufacturer are all stated. The Tablets: The tablets are white, dry to the touch and quite long. They can be used for Headaches, Period pains, Dental pains, Migraines, Joint swellings, Muscular aches, Rheumatic pains, Neuralgia, Cold and flu symptoms, Sore throats, Feverishness, Strains, Sprains, Stiffness, Sciatica, Lumbago and Fibrositis so in my opinion these are great addition to most medicine cabinets! The dosage advice given is very clear and concise and easy to understand. For adults and children over 16 years of age you should take 1 or 2 tablets with a drink of water and you can repeat every four hours as required but consume no more tablets than 12 in any 24 hour period. I did take them for the bug I had, for the headache and for the sweats and although they didn't completely stop my headache or sweats they certainly helped. I took them regularly and eventually after a few doses the headache did go as did the sweating subside but whether that is die to these tablets or that I was simply getting better over time I'm not sure! I have also since taken these for period pain, which they didn't help with even with repeat dosage but then to be fair to these nothing does help me with that and I simply have to wait for it to go off. Where I do find them to help is with my back and arm ache. I suffer with Sciatica and although the base of my back still hurt me, up towards the top of my back and neck they did get rid of the pain from and that was muscular cos I was stuck in bed cramped up! Again they never cured the pain in my arm but did help and so for taking 2 tablets every few hours I was made more comfortable and I didn't expect miracles to be fair anyway. They are simple to take, you do need a good glug of liquid with them as they are quite large though you could easily snap them in half if you wanted to and all in all I think these are rather good and they exceeded my expectations. As I have been getting better I have had an alcoholic beverage (or 3!) and did wake up with the mother of all hangovers and this is where they really excelled! I took only two, went back to bed and the headache from the hangover was completely gone thanks to these really quickly so me, yep I will be buying these in the future without a shadow of a doubt! I paid almost £3.00 for my large box of these and they are widely available in all good chemists and supermarkets. This review is also posted on Ciao under this same username.
WHAT ARE THEY? Anadin Original are pain killers that work because they have got aspirin and caffeine in them. It says they are for headaches on the box but they work for other pains as well as long as they are not too serious. WHAT I THINK I do not take Anadin very often because they are only effective on light pains and even if my pain is not very bad they still sometimes do not work. I like the shape of them because they are easy to swallow. If I take them for a headache they work quite quick but I always think the pain never goes completely and I have a niggle headache then instead of the real pain and that is nearly as bad. When I take 2 Anadin the effects do not last very often and that is bad because you can only take 2 every 4 hours and they do not stop my pain for that long. I take them sometimes when I have got menstrual cramps but I take paracetamol also then because Anadin on their own aren't so effective. A lot of people can not take aspirin if they have things wrong with them so you have to check that you are not one of the people who have got any of the illnesses that they list on the box before you take them. ANYTHING ELSE I buy a box of Anadin that contains 16 tablets for about £1 and you can buy them from any shop that sells paracetamol and pain killers. 4 Dooyoo Stars.
Anadin Original are pain relief tablets that contain aspirin and caffeine. It says this on the front of the box and the main reason I actually bought these caplets was for headaches. The word headache is written on the top of the box so I assume they are to target this particular typ eof pain although on the back of the box it says these caplets can also be used for a number of different ailments such as period pain, dental pain, cold and flu symptoms and stiffness to name but a few. Well, we all know what caffeine does but what exactly is aspirin? Well, according to an article I read, "Aspirin (USAN), also known as acetylsalicylic acid (/əˌsɛtəlˌsælɨˈsɪlɨk/ ə-set-əl-sal-i-sil-ik; abbreviated ASA), is asalicylate drug, often used as an analgesic to relieve minor aches and pains, as an antipyretic to reduce fever, and as an anti-inflammatory medication. Aspirin was first isolated by Felix Hoffmann, a chemist with the German company Bayer in 1897." Each tablets contains a lot more aspirin (325mg) than caffeine (15mg) so I don't really find that the caffeine affects me much and definitely does not keep me awake if I take these tablets last thing at night. For me aspirin is a very effective pain reliever and works very well, especially for my headaches which sometimes are quite strong and blinding so I always like to have a box of these Aspirin original around the house just in case. The caplets are oblong shape and quite easy to swallow, I find them easier than round tablets for some reason. They each come individually packaged in a foil blister packet with a paper top cover to them so they are ok for adults to get into but harder for children to get into which is great. The dosage is written on the back of the box and it says that as an adult you can take 1 or 2 tablets with a drink of water and repeat every 4 hours as required but that you must not take more than 12 tablets in any 24 hours which is quite a lot so you should be fine with that. Like I've said above these work well on any pains I have especially headaches. I find they are quite fast working and don't wear off quickly though which is nice. Obviously as these are a medicine I recommend talking to your doctor first before you start a course of tablets.
For when you need a pain reliever that gets to work fast, dual action Anadin Original tablets contain a combination of pain relieving ingredients and gives you effective relief from headaches and aches and pains.